Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can amoxicillin cause red eyes

Premium Questions

Dr.  Ramesh Kumar MD

ello Dr, I was abroad 4 days ago and got some sort of eyes infected bacteria.. My eyes first got itchy and i used my dirty hands to try to wipe it so strong ... Soon after, .My right eye is red ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr. Kaushal Bhavsar MD

which cleared the the problem up. About 2 weeks ago, my eyes became very sensitive to light, red ... pronounced in the morning, it is present all day. My eyes are red in the morning as well. I... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Archana Verma MD

My 5 year old son had Lyme disease about a month ago. We began treating it with 14 days of amox. about 2 days after the bullseye rash appeared. he seemed fine but today about 3 weeks sfter his medicine was stopped he... View answer

Answered by : Dr. Archana Verma ( Pediatrician)
Dr.    Prof. Kunal Saha MD

Severe redness and puffy both eyes secreting yellow puss. After prescribing antibiotic eye drops and later amoxicillin , after 48 hours no improvement. Doctor's office said that have seen... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr.  Ramesh Kumar MD

I've been on amoxicillin for 6 days for a sinus infection . Three days ago I started getting a stye on my lower eyelid which is quite painful and red. I read about it online. The medical websites said ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)

Public Forum Discussions

Dr.  Sagar MD

Hi. My 13 yr old daughter started taking amoxicillin 4 days ago for a recurring sinus issue (stuffy nose, second multi day fever in two week, thick drainage and red irritated eyes). On day 3 (yesterday... View answer

Answered by : Dr. Sagar ( General & Family Physician)
Dr. Sumanth Amperayani MD

her eyes - red and almost like whiteness more so than her normal face color. Could this be allergic ...My daughter has strep throat and is taking amoxicillin. She is 4 years old. She started ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Akhtarhusian Ghausi MD

I am takeing amoxicillin for sinus infection/upper respitory infection. My right side eye is watering,itching,red and crusty. I am using visine eye drops for that. My right side nose and head... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Akash Kumar MD

My doctor prescribed 1000mg klarethocilin And 500mg amoxicillin Sorry for ma English. I m only 5 years in this country This is the second day and I feel terrible My eyes are burning I m coughing a lot ... View answer

Answered by : Dr. Akash Kumar ( General & Family Physician)
Dr. Alexander Underwood MD

I have never had allergic reactions to Amoxicillin before. I have taken it many times. But I started this prescription 2 days ago: 3 capsules a day. I have small red bumps to come up on my hand ... View answer

Answered by : Dr. Alexander Underwood ( General & Family Physician)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

Hello there! you need amoxicillin 500 mg twice a day for 5 days for sore throat, acetaminophen for your headaches and some steroid eye drops with some macrolide antibiotics drops for red eye(...

Dr. Raju A.T MD

Some antibiotics can affect the efficacy of the birth control pills. No, Amoxicillin may not cause Yeast infection.

Dr. Saumya Mittal MD

pink eye or red eye is redness of eye, due to multitude of causes